# SDR 99ZZZX4014

- Difficulty date: September 24, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N3547C
- Make and model: Piper PA-31-350
- Aircraft serial: 318052018
- System (JASC): 7603 · Power Lever
- Part: Control Cable
- Part number: 454218
- Condition: Failed
- Location: Throttle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLE - RT ENGINE THROTTLE CABLE BROKE GOING INTO CLEVLEAND, OH.  REMOVED AND REPLACED THROTTLE CABLE.  OPS CHECKS GOOD.
